# SDR SWAA2023062050389

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED RBL 13.84 BS 727D WL 156 AT AFT CARGO COMPARTMENT 2023-334343<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 500D S/N N500X12101V022237 DUE DATE 26-JAN-24;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS727D TO BS747 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND EA# 23-153-01795-WIP1;[03] CORRECT STEP 2.PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS727D TO BS747 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND EA# 23-153-01795-WIP1.SEE INDIVIDUAL STEP SIGN BELOW;[04] TASK CARD COMPLETED  PERFORMED PERMANENT REPAIR ON CARGO TRACK RBL 13.84 BETWEEN BS727D TO BS747 IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 AND EA# 23-153-01795-WIP1.SEE INDIVIDUAL STEP SIGN BELOW RII
